# SDR USAA951114

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23383
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6545834257
- Condition: Corroded
- Location: Bs 328-344.17
- Part time: 27,759 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-3' CHECK, VISUAL INSPECTION FOUND .50 INCH BY 1 INCH CORRODED AREA 3 PLACES ON INTERCOSTAL, BS 328 - BS 344.17, RBL 11.  REPLACED INTERCOSTAL WITH NEW ONE.  REPAIRED PER SRM 53-10-51.  LEVEL 1 CORROSION.  CORROSION TASK NR C53-107-02. (X)
